# SDR CA960416001

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360EB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: SA629690
- Condition: Fractured
- Location: #4 Cylinder
- Part time: 231 hours
- Component: Cont, 653450A5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ENGINE TEARDOWN DUE TO METAL CONTAMINATION OF THE OIL. #4 PISTON DISINTEGRATED DUE TO FRACTURE OF PISTON PIN. MAGNAFLUX REVEALS STRESS CRACKING IN ANOTHER PIN.
